# SDR COMA0760604

- Difficulty date: October 15, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 27,634 hours, 24,131 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5196 - AIRCRAFT CABIN AT 500FT/MIN THEN STOPPED CLIMBING AND CABIN ALT STOPPED AT 6000 FT.  LEVEL AT FLT 10 PERFORMED QRH PROCEDURE AB2-5 AND RETURNED TO LGA AND LANDED SAFELY.  PERFORMED OPS CHECK OF BOTH CABIN PRESSURE CONTROLLERS.  AIRCRAFT PRESSURIZED NORMAL.
